Modelling and smoothing parameter estimation with multiple quadratic penalties

Wood, S. N. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2000. 62 (2) :413-428

Locate this article in:

Bibtex

@article{CIS-166416,
  Author = {Wood, S. N.},
  Title = {Modelling and smoothing parameter estimation with multiple quadratic penalties},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {62},
  Number = {2},
  Year = {2000},
  Pages = {413--428},
  Keywords = {Model selection, Generalized cross-validation, Penalized likelihood, generalized additive models, generalized ridge regression, multiple smoothing parameters, non-linear modelling, penalized regression splines}
}

Similar articles